# SDR 2016FA0000091

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft serial: BB585
- Aircraft time: 12,929 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY ON APPROACH.  EMERGENCY GEAR EXTENSION ACCOMPLISHED.  LANDED NORMALLY.  FERRY PERMIT RECEIVED AND ACFT FLOWN TO REPAIR BS.  REPAIR BS CYCLED GEAR 7 TIMES WITH NO FAULTS FOUND.   REPAIR STATION VACUUMED AROUND LANDING GEAR CONTROLLER AND RETURNED ACFT TO SERVICE.
